# SDR SWAA064639

- Difficulty date: December 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 45,217 hours, 39,583 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 7064004
- Part serial: 13573V
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EGT EXCEEDED LIMITS ON CLIMBOUT.  MAX OF 934 FOR APPROX 2 SECONDS.  FOUND VBV SHAFT BROKEN.  REMOVED AND REPLACED VBV MOTOR AND SHAFT ASSY PER MM.
